# SDR C2XA01IA364

- Difficulty date: September 25, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Engine: Allsn AE3007A
- Engine time: 2,654 hours, 2,226 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 23072309
- Part serial: KU1E042
- Condition: Leaking
- Location: Left Engine
- Part time: 2,654 hours, 2,654 cycles
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ICT FLT#4151 - CREW REPORTED A "PACK 2 FAIL" MESSAGE AFTER TAKEOFF AND RETURNED TO ICT. THE #2 PACK WAS PLACED ON MEL AND THE AIRCRAFT DISPATCHED. UPON THE NEXT TAKEOFF WITH THE #2 PACK MEL, A LAV SMOKE INDICATION WAS DISPLAYED AND THE AIRCRAFT RETURNED AGAIN TO ICT WHERE MAINTENANCE PLACED THE NUMBER ONE BLEED SYSTEM ON MEL. THE AIRCRAFT WAS RETURNED TO SERVICE. AT IAH, DURING FURTHER TROUBLESHOOTING OF THE #1 BLEED SYSTEM MEL, MAINETANNCE FOUND THE #1 ENGINE FAN SEAL TO BE LEAKING OIL. THE AFFECTED SEAL WAS REMOVED AND REPLACED, THE AIRCRAFT WAS OPERATIONALLY AND LEAK CHECKED, AND THEN RETURNED TO SERVICE.
